Alert archive / Florida / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 41, NWS Tallahassee, FL

March 18, 2022Holmes County, Walton County, Florida; Geneva County, Alabama

NWS Tallahassee, FL issued this severe thunderstorm warning at Mar 18, 2022, 1:51 PM CDT for Holmes County, Walton County, Florida; Geneva County, Alabama. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 18, 2022, 1:51 PM CDT (18:51 UTC)
Expired
Mar 18, 2022, 2:45 PM CDT
In force
54 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Geneva County, AL, Holmes County, FL, Walton County, FL

The radar

The Eglin Afb radar (KEVX), 51 km from the middle of the area, began a volume at 18:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 18, 10:53 AM CDTTornado WatchSPC8 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.9 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2022-03-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2022-03-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 162 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1606 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
162 m²/s²
0-3 km storm-relative helicity
168 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

178 
WUUS52 KTAE 181851
SVRTAE
ALC061-FLC059-131-181945-
/O.NEW.KTAE.SV.W.0041.220318T1851Z-220318T1945Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tallahassee FL
151 PM CDT Fri Mar 18 2022

The National Weather Service in Tallahassee has issued a

* Severe Thunderstorm Warning for...
  Central Geneva County in southeastern Alabama...
  North central Walton County in the Panhandle of Florida...
  Northern Holmes County in the Panhandle of Florida...

* Until 245 PM CDT.

* At 151 PM CDT, severe thunderstorms were located along a line
  extending from near Samson to 10 miles southwest of Geneva to 8
  miles north of De Funiak Springs, moving east at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Geneva, Hartford, Slocomb, Samson, Esto, Noma, Black, Kellys
  Crossroads, Lytle, Darlington, Marl, Arrant Settlement, Logan Field
  Municipal A/P, Geneva Municipal A/P, Glendale, Holland Crossroads,
  Hendrix Crossroad, Smith Crossroads, Izagora and New Hope.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 600 PM CDT for southeastern
Alabama...and the Panhandle of Florida.

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

A Tornado Watch remains in effect until 600 PM CDT for southeastern
Alabama...and the Panhandle of Florida.

&&

LAT...LON 3097 8613 3109 8614 3120 8568 3119 8562
      3105 8561 3087 8562 3082 8617
TIME...MOT...LOC 1851Z 255DEG 25KT 3103 8607 3097 8603 3086 8614 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

11-MM
2 follow-up statements
881 
WWUS52 KTAE 181915
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
215 PM CDT Fri Mar 18 2022

FLC131-181925-
/O.CAN.KTAE.SV.W.0041.000000T0000Z-220318T1945Z/
Walton FL-
215 PM CDT Fri Mar 18 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL WALTON COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 600 PM CDT for southeastern
Alabama...and the Panhandle of Florida.

LAT...LON 3109 8595 3120 8568 3119 8562 3105 8561
      3087 8562 3084 8594 3097 8594
TIME...MOT...LOC 1915Z 259DEG 26KT 3105 8588 3097 8584 3088 8594 

$$

ALC061-FLC059-181945-
/O.CON.KTAE.SV.W.0041.000000T0000Z-220318T1945Z/
Geneva AL-Holmes FL-
215 PM CDT Fri Mar 18 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM CDT
FOR CENTRAL GENEVA AND NORTHERN HOLMES COUNTIES...

At 215 PM CDT, severe thunderstorms were located along a line
extending from Geneva to 13 miles southwest of Hartford to 15 miles
northeast of De Funiak Springs, moving east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Geneva, Hartford, Slocomb, Esto, Noma, Black, Kellys Crossroads,
Geneva Municipal A/P, Holland Crossroads, Hendrix Crossroad, Smith
Crossroads, Izagora, New Hope, Noma Junction, Somerset, Miller
Crossroads, Eunola, Barker Store, Bethlehem and High Bluff.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 600 PM CDT for southeastern
Alabama...and the Panhandle of Florida.

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3109 8595 3120 8568 3119 8562 3105 8561
      3087 8562 3084 8594 3097 8594
TIME...MOT...LOC 1915Z 259DEG 26KT 3105 8588 3097 8584 3088 8594 

TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

11-MM
725 
WWUS52 KTAE 181943
SVSTAE

Severe Weather Statement
National Weather Service Tallahassee FL
243 PM CDT Fri Mar 18 2022

ALC061-FLC059-181953-
/O.EXP.KTAE.SV.W.0041.000000T0000Z-220318T1945Z/
Geneva AL-Holmes FL-
243 PM CDT Fri Mar 18 2022

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL GENEVA AND NORTHERN
HOLMES COUNTIES WILL EXPIRE AT 245 PM CDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with these thunderstorms.

A Tornado Watch remains in effect until 600 PM CDT for southeastern
Alabama...and the Panhandle of Florida.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Tallahassee.

LAT...LON 3109 8595 3120 8568 3119 8562 3105 8561
      3087 8562 3084 8594 3097 8594
TIME...MOT...LOC 1943Z 255DEG 25KT 3110 8567 3102 8563 3093 8573 

$$

11-MM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 18, 1:08 PM CDT, 43 minutes earlier.

Area forecast discussion, Mar 18, 1:08 PM CDT, 43 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
208 PM EDT Fri Mar 18 2022

.AVIATION...
[Through 18Z Saturday]

Thunderstorms are forecast for today with convection already
spreading across SE AL and western GA. Cig and vsbys have already
dropped to IFR in DHN with the possibility LIFR cigs being
possible in the strongest areas of convection. Until storms arrive
at the other TAF sites, expect conditions to be either VFR or
MVFR pending on cloud cover. Storms will have the chance to be
strong to severe. Damaging winds, hail, and a few tornadoes will
be possible.

For tonight, cigs are forecast to lower again to IFR and LIFR
conditions. Vsby should remain good, outside of any showers or
storms that may develop, due to steady winds tonight.

&&

.PREV DISCUSSION [656 AM EDT]...

.NEAR TERM [Through Tonight]...

Strong to severe storms are expected across the area later this
morning into the evening. All modes of severe weather are possible,
including damaging winds, hail, and tornadoes.

A deepening area of low pressure over the southern Plains will move
northeastward into the Great Lakes by Saturday morning. This
initially will drag a warm front northward through our area later
this morning. An area of showers and storms over western Louisiana
will move eastward through the morning and arrive in our southeast
Alabama and western Panhandle counties late this morning into early
afternoon. This is a bit slower than the timing forecast yesterday.
The storms will continue its eastward progression into the
Apalachicola-Chattahoochee-Flint basin by about late afternoon and
into the Big Bend and I-75 corridor this evening.

With regards to the severe threat details, SPC has areas west of a
St. Marks to Ashburn line in a Slight Risk of severe weather (level
2 of 5) with a Marginal Risk (level 1 of 5) elsewhere, except for
Dixie County. While technically this is a "downgrade" in risk for
our western areas from yesterday's outlook, it's important not to
focus on the exact risk category as the atmosphere appears
supportive of severe weather today. MLCAPE is progged to be around
1000-1500 J/kg (some CAMs are a little higher than this over our
western areas). Deep layer shear is expected to increase to 40 to 50
kt with the LLJ increasing to 35-45 kt (again, highest over the
western areas). This shear and consequent curved hodograph yields 0-
1km SRH values of around 150-250 m2/s2. STP values of 1-3 also yield
a non-zero potential for a strong tornado. All this to say that all
modes of severe weather are possible today with the highest threat
possibly over southeast Alabama and the western Florida Panhandle.
Residents are urged to review their severe weather safety plans and
have multiple ways to receive warnings today.

Heading into tonight, the cold front enters our area but slows down
once it reaches southern Georgia and the Florida Big Bend. As
another piece of upper-level energy moves into the Southeast, some
redevelopment of showers and storms is expected late tonight from
Panama city to Albany eastward. There may be a narrow tongue of
MLCAPE of ~1000 J/kg just ahead of the front, coinciding with deep
layer shear of 35-40 knots and an LLJ around 35 knots. This may
bring about another opportunity of strong to possibly severe storms,
albeit a lower chance than the daytime. Damaging winds, hail, and a
brief tornado would be possible should storms tonight become severe.

Outside of storms, winds will be rather breezy with sustained winds
of 10-20 mph and gusts of 20-30 mph. Highs will reach the 70s to
lower 80s. Lows tonight will be in the 50s to the west with 60s to
the east.

.SHORT TERM [Saturday Through Sunday]...

An upper level trough will be situated across the mid-West Saturday
morning with another shortwave rotating through the trough. The cold
front from the near term will have stalled and will remain stretched
across the CWA on Saturday and slowly shift to the east through the
day. There will be decent instability (1500 J/kg of CAPE) with some
shear (40kts deep layer/20kts low level) that will allow for the
potential for severe weather to continue through Saturday. The main
threats will be damaging wind and hail, although a tornado cannot be
ruled out.

Some showers may linger into the nighttime hours across
the Big Bend but the severe threat will end with decreasing
instability. The upper level through will swing across the
southeast Saturday night with surface high pressure building in
for Sunday, allowing for dry conditions to return to the forecast.
Expect highs in the upper 60s to lower 70s with lows in the mid
40s to mid 50s.

.LONG TERM [Sunday Night Through Friday]...

Surface high pressure centered over the Apalachians will be in place
at the start of the long term. By Monday, as the surface ridge
shifts eastward and the winds come around to the east and eventually
the southeast, we'll see dewpoints across the area gradually begin
to increase. A low pressure system will push across the Plains on
Tuesday with an associated cold front moving into the southeast
Tuesday night. This will bring the return of showers and
thunderstorms to the region midweek with the potential for another
round of severe weather.

.MARINE...

A cold front will move into the region tonight and stall across the
area and slowly move east on Saturday. This will bring shower and
thunderstorm chances to the marine area through tomorrow. In
addition, winds and seas will increase and a Small Craft Advisory is
in effect today across portions of the western waters. Winds and
seas will remain elevated for much of the forecast period with Small
Craft conditions possible again early to mid week and another front
expected midweek.

.FIRE WEATHER...

Showers and storms will move across the area beginning late this
morning in southeast Alabama, then moving eastward through the
afternoon and evening. Breezy southerly winds are expected today.
With the easternmost areas not seeing storms until this evening, the
gusty winds and higher mixing heights will lead to high dispersions
today near I-75 and the Suwannee Valley. More showers and storms
will redevelop late tonight into Saturday in the Big Bend and south
central Georgia before finally clearing out Saturday night into
Sunday. Winds will veer out of the west on Saturday, then north of
Sunday. Min RH values will also bottom out in the low to mid 30s
Sunday afternoon behind the cold front.

.HYDROLOGY...

The Fenholloway River at Foley remains in minor flood this morning
and is expected to fall below flood stage over the next few days.

We remain in a more active period of weather with a front moving
into the region tonight, bringing showers and thunderstorms to
the region through tomorrow. This will bring widespread rainfall
amounts of 1-1.5 inches to the region with isolated higher amounts
possible. Minor issues, such as ponding of water on roadways, are
possible with the localized higher amounts, however, widespread
flooding is not anticipated.

Another front will impact the region midweek and rainfall amounts
of 1-3 inches are expected. This combined with the initial rainfall
could push a few river sites into action stage.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage (while following all
local, state, and CDC guidelines) by calling the office or tweeting
us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   64  75  48  73  46 /  50  60  30   0   0
Panama City   61  70  49  71  50 /  50  50  20   0   0
Dothan        58  71  44  70  44 /  30  10   0   0   0
Albany        64  74  46  72  44 /  40  30  10   0   0
Valdosta      65  76  49  71  45 /  30  70  30   0   0
Cross City    66  78  53  74  47 /  20  50  50  10   0
Apalachicola  64  71  50  70  52 /  50  60  40   0   0

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk through Saturday evening for Coastal Bay-
     Coastal Franklin-Coastal Gulf-South Walton.

GA...None.
AL...None.
GM...Small Craft Advisory until 10 PM CDT this evening for Coastal
     waters from Mexico Beach to Okaloosa Walton County Line FL
     out 20 NM-Waters from Apalachicola to Mexico Beach FL from
     20 to 60 NM-Waters from Mexico Beach to Okaloosa Walton
     County Line FL from 20 to 60 NM.

&&

NEAR TERM...Young
SHORT TERM...Fieux
LONG TERM...Fieux
AVIATION...KR
MARINE...Fieux
FIRE WEATHER...Young
HYDROLOGY...Fieux

In the hours before

Local storm report, Mar 18, 12:38 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
138 PM EDT FRI MAR 18 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 PM     TSTM WND DMG     LOWRY MILL              31.54N 85.98W
03/18/2022                   COFFEE             AL   EMERGENCY MNGR

            TREE DOWN BLOCKING ROADWAY ON CR 215 NEAR
            VICTORIA CEMETERY.

&&

JM
Local storm report, Mar 18, 12:40 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
140 PM EDT FRI MAR 18 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0131 PM     FLASH FLOOD      ENTERPRISE              31.31N 85.86W
03/18/2022                   COFFEE             AL   EMERGENCY MNGR

            EMERGENCY MANAGER HAS REPORTED STREET
            FLOODING ALONG COLLEGE STREET IN ENTERPRISE.

&&

KO
Local storm report, Mar 18, 12:43 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
143 PM EDT FRI MAR 18 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0136 PM     LIGHTNING        1 W ENTERPRISE          31.31N 85.87W
03/18/2022                   COFFEE             AL   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED A STRUCTURE FIRE
            DUE TO A LIGHTNING STRIKE ALONG CAMELLIA DR.
            IN ENTERPRISE.

&&

KO
Local storm report, Mar 18, 1:25 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
225 PM EDT FRI MAR 18 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0218 PM     TSTM WND DMG     COLQUITT                31.17N 84.74W
03/18/2022                   MILLER             GA   PUBLIC

            REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN;
            SHINGLES BLOWN OFF.

&&

KO
Local storm report, Mar 18, 1:30 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
230 PM EDT FRI MAR 18 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     HAIL             2 W COWARTS             31.20N 85.34W
03/18/2022  E1.00 INCH       HOUSTON            AL   PUBLIC

            MPING REPORT.

&&
Local storm report, Mar 18, 1:43 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
243 PM EDT FRI MAR 18 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0235 PM     TSTM WND GST     DECATUR CO A/P          30.97N 84.63W
03/18/2022  M60 MPH          DECATUR            GA   AWOS

            AWOS STATION KBGE BAINBRIDGE.

&&

JM

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 18, 1:31 AM CDTRip Current StatementTAEBay, Franklin, Gulf, Walton45 hr
Mar 18, 1:33 AM CDTDense Fog AdvisoryTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more7 hr
Mar 18, 12:53 PM CDTSevere Thunderstorm WarningTAEJackson97 min
Mar 18, 2:41 PM CDTAreal Flood AdvisoryTAEWalton2 hr
Mar 18, 3:06 PM CDTSevere Thunderstorm WarningTAEHolmes, Walton54 min
Mar 18, 3:12 PM CDTSpecial Marine WarningTAE3 hr
Mar 18, 3:33 PM CDTTornado WarningTAEHolmes, Walton, Washington27 min
Mar 18, 3:51 PM CDTSevere Thunderstorm WarningTAEHolmes, Jackson, Walton, Washington69 min
Mar 18, 3:59 PM CDTSpecial Weather StatementTAELeon46 min
Mar 18, 4:16 PM CDTSevere Thunderstorm WarningTAEJackson59 min
Mar 18, 4:33 PM CDTSevere Thunderstorm WarningTAEBay, Walton, Washington87 min
Mar 18, 4:47 PM CDTFlash Flood WarningTAEHolmes, Jackson, Washington3 hr
Mar 18, 5:45 PM CDTTornado WarningTAEBay45 min
Mar 18, 5:50 PM CDTAreal Flood AdvisoryTAEBay, Calhoun, Washington3 hr
Mar 18, 6:01 PM CDTSevere Thunderstorm WarningTAEBay, Calhoun, Gadsden, Gulf, Jackson, Liberty and 1 more89 min
Mar 18, 6:08 PM CDTSpecial Marine WarningTAE97 min
Mar 18, 6:12 PM CDTSpecial Weather StatementTAEMadison33 min
Mar 18, 6:23 PM CDTTornado Warning Tornado observedTAEBay37 min
Mar 18, 6:42 PM CDTFlash Flood WarningTAEBay, Calhoun, Liberty, Washington3 hr
Mar 18, 10:25 AM CDTSevere Thunderstorm WarningTAECoffee95 min
Mar 18, 11:04 AM CDTSpecial Weather StatementTAEDale, Henry56 min
Mar 18, 11:15 AM CDTAreal Flood AdvisoryTAECoffee, Dale5 hr
Mar 18, 11:28 AM CDTFlash Flood WarningTAECoffee4 hr
Mar 18, 11:47 AM CDTSevere Thunderstorm WarningTAECoffee, Dale, Geneva, Henry, Houston88 min
Mar 18, 12:16 PM CDTFlash Flood WarningTAEDale, Henry, Houston5 hr
Mar 18, 12:28 PM CDTSevere Thunderstorm WarningTAEGeneva, Henry, Houston62 min
Mar 18, 12:41 PM CDTFlash Flood WarningTAEGeneva, Houston5 hr

Nearby

Severe Thunderstorm Warnings in Florida, 2022Severe Thunderstorm Warnings in Alabama, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.